# SDR DLL15970412

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1605382101
- Condition: Corrosion
- Location: Bs 983-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE FLOOR PANEL OPEN-UP AT HMV, THE UPPER SURFACE OF THE CENTER WING SKIN BETWEEN RBL AND LBL 94.5 AND 115.8 WAS FOUND TO HAVE CORROSION.  THE CORROSION WAS MOSTLY ISOLATED TO THE IMMEDIATE AREA AROUND STRINGER TO SKIN FASTENERS AND EXTENDED BETWEEN THE FRONT SPAR AT FS 983 TO THE REAR SPAR AT FS 1212.  THE FINAL CLEAN UP DEPTHS RANGED FROM 0.002 UP TO 0.041.  THE DAMAGE WILL BE REPAIRED PER ER/A 340146-14 REVISION 'B'.
